Bibliographic Metadata

Title
Semismooth Newton methods for time-optimal control for a class of ODEs
AuthorKunisch, Karl In der Gemeinsamen Normdatei der DNB nachschlagen ; Ito, Kazufumi
Published in
SIAM journal on control and optimization / Society for Industrial and Applied Mathematics, Philadelphia, Pa. : Soc., 1.1962 -, Vol. 48, Issue 6, page 3997-4013
PublishedSIAM
LanguageEnglish
Document typeJournal Article
Keywords (EN)semismooth Newton method / time-optimal control
ISSN1095-7138
URNurn:nbn:at:at-ubg:3-229 Persistent Identifier (URN)
DOIdoi:10.1137/090753905 
Restriction-Information
 The work is publicly available
Files
Semismooth Newton methods for time-optimal control for a class of ODEs [0.22 mb]
Links
Reference
Classification
Abstract (English)

Time-optimal control problems for a class of linear multi-input systems are considered. The problems are regularized and the asymptotic and monotone behavior of the regularization procedure is investigated. For the regularized problems the applicability of semismooth Newton methods is verified. First numerical tests are presented which show that the proposed approach is different from other methods in that it does not rely on a priori information about the switching structure.

Notice